# SDR UALA2009083102706

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 34,047 hours, 7,618 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Part serial: 1045A
- Condition: Malfunctioned
- Location: Rt Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE CALL, RIGHT AFT FUEL PMP STATUS MSG DISPLAYED.  LO PRESS LIGHT ON, WITH PUMP SWITCH ON.   REPLACED RIGHT AFT MAIN BOOST PUMP.  OPS CHECKED OKAY, LEAK CHECKS OKAY.
